PDA

View Full Version : Symptoms Are All Back



*Elle*
11-11-08, 20:23
Hello all

I'm really pleased to find this forum and although I'm not glad that any of you are suffering I do find it helpful to know I'm not on my own and that I can relate to so many of you and have found all your advice and experience reassuring.

I've been suffering terrible anxiety due to losing my business and 10 days ago having reached a state of having panic attacks every day, crying all the time and when not having a panic attack trying to fight them off - in general a snivelling, gibbering wreck - my doctor put me on propanolol. What a blessed relief! The first 2 days I just took 1 x 40mg then on the 2nd day my doctor recommended I take 2 which is what I've been doing.

So I've had 10 lovely days with no panic attacks, no crying, no palpitations and racing heart but yesterday I started to feel that the symptoms were all coming back. Today I've been tearful all day and then had a panic attack and my breathing has been difficult all day (same as with the anxiety I think rather than any side effect of the medication).

Is this normal? I felt so much better for the first 10 days and although I know that the medicine is really just a mask I felt I was much more able to cope with what I know is ahead of me and I sort of felt 'safe'. But now that the symptoms are all back I feel as though my little security bubble has burst. Was I expecting too much from the medication? Do I need to ask my doctor to increase my dose?

I'd be interested to hear other peoples thoughts/experiences.

charlish74
12-11-08, 17:28
hi i was on 10mg 3 times a day i took 2 a day i felt ok for about 3 days then he uped my dose to 40mg twice a day this was a couple of days a go now im panicky again feeling sick fed up crying for the first time today as i felt i was getting no where fast but today i went back as i wa sin such a state hes given me 20mg of citalopram once a day but now im scared of side effects ect he told me not to worry about it but they help anxiety.but like you i feel at a loss but i think we worry so much we dont give the tablets time we want a cure now for this but i think the doctors try most things to see how we cope if i were you i would pop and see him tell him how you feel , i did today im still having a panic attack even though i have taken one diazepam only for emergencys,and my propranolol i have only had these for 4 weeks feels like 4 years already, when you get fed up just chat away on here keep your chin up xxxx

*Elle*
12-11-08, 18:50
Hi Charlish

Thanks for replying, so sorry you're feeling so awful too. Had another bad day today - no panic attacks but crying all the time and breathing is uncomfortable. I think you're right and I need to go back to the Dr, I was due to go on 21st but will bring it forward.

Hope you feel better soon.

charlish74
13-11-08, 21:19
hi hope you ok today i took half of the citalopram last nite with the beta blocker i dont know if i felt strange due to taking the new tablet or just feeling fed up any way ive decided to take the beta blovkers as i think they will help me but also herbal calms they take a couple of days but you need to keep taking them as there herbal they leave the system quite quick people i have spoken to have said after a couple of days they have worked i worry about every new tablet side effects ect i worry about worrying never used to but let e know how you get on even if you need a chat xx